JournalscmhVol. 78 , No. 4DOI 10.1007/s00014-003-0779-4

Structure of foliations of codimension greater than one

  • Habib Marzougui

    Faculty of Sciences of Bizerte, Zarzouna, Tunisia
  • Ezzeddine Salhi

    Faculty of Sciences of Sfax, Tunisia
Structure of foliations of codimension greater than one cover

Abstract

We study the structure of a foliation of high codimension which admits a transverse foliation. We introduce four families of open saturated sets. These open sets have a simple characterization and allow us to establish a structure theorem as in codimension 1.